Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lionhart

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Lionhart

  • Rank
    Junior Member
  • Birthday 04/16/1987

Profile Information

  • Gender
    Male
  • Location
    Austin, TX
  1. Hey - I just wanted to recommend Neutrogena Fresh Foaming Cleanser; it was recommended to me when I got off of Accutane and it has worked well for me. I don't think it has BP or SA included in it, so you might want to check it out! I like it. =o)
  2. I use Neutrogena's Healthy Defense Daily Moisturizer SPF 30 Untinted and Olay Complete Moisturizer SPF 15 for sensitive skin together while on Retin-A. Retin-A does make your skin dry, but I would recommend to use it only at night so you avoid the sun, as Retin-A does make your skin more sensitive to sunlight. I only use moisturizer in the morning after I wash the Retin-A from the night before. That way I don't have too much on my face at once, plus... I'm not sure if the moisturizer would make
  3. Man a year ago, I would have said no... I was just tired of it! But today, I am 100% clear and it's really thanks to Accutane. My red marks and scars are fading... I know that one day I will be clear of those too! If I was able to beat acne, I can beat these red marks and shallow scars!
  4. I agree with the Olay Complete Moisturizer SPF15, I have the one for sensitive skin. When I got my Retin-A Micro it came with a suggested Moisturizer and it was Neutrogena Healthy Defense Daily Moisturizer SPF 30, Untinted. I mix a little bit of the two together and put that on. It works really well for me.
  5. Hi - I use Retin-A Micro at night only as well, and I don't moisturize until the morning when I wash it off. I have been told if you use both it can burn or something. I'm not sure, but if I were doing it with moisturizer I would put on the Retin-A Micro first, then put on the moisturizer. Just because you have the Retin-A Micro sort of lay on the surface first so it makes the most contact with the skin before you put the layer of moisturizer on? I hope that helps! How long have you be using i
  6. Hey there, I just want to share an observation with you about red marks - and I am not sure if this follows for every person - but I found that my red marks really did not start to really disappear until a month or two after my Accutane treatment. I don't know if it's because Accutane makes your skin more sensitive, thin or what; but after my treatment my dermatologist put me on Retin-A Micro which has done wonders to improve my skin after Accutane. Good luck, it will be over before you know i
  7. Lyssa, You know what? I think I can understand what you're going through. My sister is 23 and she has had Rheumatoid Arthritis since she was around 14. Can you imagine?? She felt like crud! She couldn't jump or run or do anything any healthy teenager could do. I'm pretty sure she felt like an alien too. What is worse, is that her hands have already started to take an awkward shape because of the arthritis. They look relatively normal, but you can tell there is a difference. Some of the medicin
  8. I'm going to be real sincere with you, when I was using BP it made my skin really red. I don't know, maybe it was because it was the BP from acne.org, not sure what it was but my skin just wasn't having it. I would say that these products have contributed to "ruining" your skin, as BP ruined mine. Although, after I stopped using it for over a year, my face has calmed down and I'm not as red as I used to be. The pictures back then were horrible!! Thanksgiving 2006 pictures were sooooo embarrassi
  9. I have been using Retin-A for about two full months after my Accutane course ended in April, and it has been working great. For me, it has reduced my red marks, improved my scars (especially these awkward scars between my eyebrows), and my face is not oily. At first when I read the instructions and it said the size of a pea, I was thinking yeah right. But that's really all you need for full coverage. I find that it is less irritating and my skin doesn't feel like it's on fire. In all, Retin-A
  10. IMHO, I think that it just depends on where you attend college. My first two years I went to a public university with a good hundred kids in most classes and so then it wasn't that bad because there are so many people. But I just transferred, I just finished my first year at a private university and I found it JUST like high school. You see the same people every day, every where you go, have multiple classes with the same people...so, it's hard for them not to notice. And barely during mid-Oct
  11. I think there is such a thing. I remember before I wouldn't even get the time of day but now that I have cleared up it's amazing how many people looked at you weird before for having pimples, now look at you and want to get to know you now. Kind of makes you think, "man where were you before??" It's not like my pimples would attack you or anything like that.. I think it is a little unfair that people do that, but what can you do?
  12. I started to clear up for good like in Janurary. I did not have to worry about a pimple since, but I started to worry of course closer to when I was going to stop taking the pills in April. But a little Retin-A Micro goes a long way to maintain results. The only time I broke out was...probably the first month but by Thanksgiving break it slowed down and by Christmas things really started to click. I was very luck that I did not experience any major side effects that some people have had. My no
  13. Sum 41 - With Me, Underclass Hero RBD - Sálvame La 5a Estación - El Sol No Regresa I like the song "With Me," because...it's just good. I like the lyrics. "Underclass Hero," just rocks. I like rocking out to that. Heh heh. "Sálvame," I like the way Anahí sings and also, she recites a message about hope when she sings it live and it's a really nice message. "El Sol No Regresa," very good lyrics, it says.."y tras varios tequilas las nubes se van, pero el sol no regresa," which means and aft
  14. Just a short update...lol, I know I said I would write every day, but I didn't! Anyway, I finished around April 16th of this year, I remember because on my birthday I still had to take the pills but, a few days later I was done. It's been about two months since I've been off Accutane and I just would like to say that I am finally clear of acne!! It's about freakin' time. Of course, I keep up with some Retin-A just to help with the minor scarring, but other than that I have had no problems. I c
  15. Sakura, I agree with the other person who recommended Accutane. I started mid-October and ever since around mid-November (it only really took me a month) I started clearing up QUICK. I think I have only had one pimple a month since (and we are now in Janurary!) --and those pimples only last a few days, nothing more than a week. Very minimal side effects. Dry lips and some dry skin on my arms (which can be dealt with moisturizer every day) and that is it. It has done awesome for me so far and I
×